×

zbMATH — the first resource for mathematics

On local mixing conditions for SDE approximations. (English. Russian original) Zbl 1276.60073
Theory Probab. Appl. 57, No. 1, 110-131 (2013); translation from Teor. Veroyatn. Primen. 57, No. 1, 35-61 (2012).
The authors consider a nonlinear stochastic differential equation with a constant diffusion matrix coefficients. Under some minimal assumptions on smoothness of the drift, they prove that the estimates on the rate of the beta-mixing for such equations remain valid for Euler’s discretization scheme.

MSC:
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI